# SDR DXTA200500525

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,084 hours, 1,567 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING GEAR RETRACTION THE RT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED, IT TOOK 2 GEAR RECYCLES TO EXTINGUISH THE UNSAFE CONDITION.  ITEM IS UNDER INVESTIGATION.
